# SDR HEEA078751

- Difficulty date: May 1, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Arm
- Condition: Corroded
- Location: Step Actuator
- Component: Actuator
- Component part number: 212075418105
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR HAS A CORRODED ARM.
